MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562451
Medical Device Problem Codes Failure to Cut (2587); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used to remove a 10mm polyp in the colon during a colonoscopy, polypectomy procedure performed on (b)(6) 2024.During the procedure, the snare was unable to cut the target polyp and the sheath snapped.The device was securely attached to the active cord.They attempted to cold snare the polyp; however, it was not strong enough to cut the polyp.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18691317
Report Number3005099803-2024-00302
Device Sequence Number8423948
Product Code FDI
UDI-Device Identifier08714729071068
UDI-Public08714729071068
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Model NumberM00562451
Device Catalogue Number6245
Device Lot Number0032251347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown